American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Mark S. Ashbaugh and Rafael D. Benguria. Proof of the Payne-Pólya-Weinberger conjecture. Bull. Amer. Math. Soc. 25 (1991) 19-29. MR 1085824.
Abstract, references, and article information   
View Article: PDF

[2] Lee Lorch. Monotonicity in terms of order of the zeros of the derivatives of Bessel functions . Proc. Amer. Math. Soc. 108 (1990) 387-389. MR 993757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mourad E. H. Ismail. Complete monotonicity of modified Bessel functions . Proc. Amer. Math. Soc. 108 (1990) 353-361. MR 993753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wan-xian Wang. Higher order terms of asymptotic expansions for spheroidal eigenvalues. Quart. Appl. Math. 47 (1989) 539-543. MR MR1012276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] A. D. Rawlins. Note on the roots of $f(z)=J_0(z)-iJ_1(z)$. Quart. Appl. Math. 47 (1989) 323-324. MR 998105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] D. A. Macdonald. The roots of $J_0(z)-iJ_1(z)=0$. Quart. Appl. Math. 47 (1989) 375-378. MR 998110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Costas Emmanuel Synolakis. On the roots of $f(z)=J_0(z)-iJ_1(z)$. Quart. Appl. Math. 46 (1988) 105-107. MR 934685.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Krzysztof Stempak. A new proof of Sonine's formula . Proc. Amer. Math. Soc. 104 (1988) 453-457. MR 962812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Wong. Asymptotic expansion of $\int\sp {\pi/2}\sb 0J\sp 2\sb \nu(\lambda\,{\rm cos}\,\theta)\,d\theta$ . Math. Comp. 50 (1988) 229-234. MR 917830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. L. Campbell. Fourier transforms which are asymptotically Cauchy densities. Quart. Appl. Math. 45 (1987) 93-95. MR 885171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] R. J. Conant. On the roots of $f_n(z)=a+K_{n+1}(z)/zK_n(z)$. Quart. Appl. Math. 44 (1986) 425-430. MR 860895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Andrea Laforgia. Inequalities and monotonicity results for zeros of modified Bessel functions of purely imaginary order. Quart. Appl. Math. 44 (1986) 91-96. MR 840446.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] N. M. Temme. A double integral containing the modified Bessel function: asymptotics and computation . Math. Comp. 47 (1986) 683-691. MR 856712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hans-J. Runckel. Pole- and zero-free regions for analytic continued fractions . Proc. Amer. Math. Soc. 97 (1986) 114-120. MR 831398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James M. Hill and Jeffrey N. Dewynne. A note on Langford's cylinder functions $c_n(z,z_0)$ and $e_n(z,z_0)$. Quart. Appl. Math. 43 (1985) 179-185. MR 793525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Andrew N. Vavreck and William Thompson Jr.. Some novel infinite series of spherical Bessel functions. Quart. Appl. Math. 42 (1984) 321-324. MR 757170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Henry C. Simpson and Scott J. Spector. Some monotonicity results for ratios of modified Bessel functions. Quart. Appl. Math. 42 (1984) 95-98. MR 736509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J. N. Newman. Approximations for the Bessel and Struve functions . Math. Comp. 43 (1984) 551-556. MR 758202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. Piessens. A series expansion for the first positive zero of the Bessel functions . Math. Comp. 42 (1984) 195-197. MR 725995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shigehiko Okui. Some integrals relating to the $I\sb{e}$-function . Math. Comp. 41 (1983) 613-622. MR 717707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] T. C. Benton. Common zeros of two Bessel functions. II. Approximations and tables . Math. Comp. 41 (1983) 203-217. MR 701635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andrés Cruz and Javier Sesma. Modulus and phase of the reduced logarithmic derivative of the Hankel function . Math. Comp. 41 (1983) 597-605. MR 717705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. P. Coleman and A. J. Monaghan. Chebyshev expansions for the Bessel function $J\sb{n}(z)$ in the complex plane . Math. Comp. 40 (1983) 343-366. MR 679451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrés Cruz and Javier Sesma. Zeros of the Hankel function of real order and of its derivative . Math. Comp. 39 (1982) 639-645. MR 669655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mourad E. H. Ismail and Kenneth S. Miller. An infinitely divisible distribution involving modified Bessel functions . Proc. Amer. Math. Soc. 85 (1982) 233-238. MR 652449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. Mahler. On the zeros of a special sequence of polynomials . Math. Comp. 39 (1982) 207-212. MR 658225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. A. Wills, J. M. Blair and P. L. Ragde. Rational Chebyshev approximations for the Bessel functions $J\sb{0}(x)$, $J\sb{1}(x)$, $Y\sb{0}(x)$, $Y\sb{1}(x)$ . Math. Comp. 39 (1982) 617-623. MR 669653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. L. Glasser. A class of Bessel summations . Math. Comp. 37 (1981) 499-501. MR 628710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marietta J. Tretter and G. W. Walster. Further comments on the computation of modified Bessel function ratios . Math. Comp. 35 (1980) 937-939. MR 572867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Andrés Cruz and Javier Sesma. Modulus and phase of the reduced logarithmic derivative of the cylindrical Bessel function . Math. Comp. 35 (1980) 1317-1324. MR 583509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia